Bolsinov_Tsonev_final.pdf (292.82 kB)
0/0

On a new class of holonomy groups in pseudo-Riemannian geometry

Download (292.82 kB)
journal contribution
posted on 16.06.2015 by Alexey Bolsinov, Dragomir Tsonev
On a new class of holonomy groups in pseudo-Riemannian geometry

History

School

  • Science

Department

  • Mathematical Sciences

Published in

JOURNAL OF DIFFERENTIAL GEOMETRY

Volume

97

Issue

3

Pages

377 - 394

Citation

BOLSINOV, A.V. and TSONEV, D., 2014. On a new class of holonomy groups in pseudo-Riemannian geometry. Journal of Differential Geometry, 97 (3), pp.377-394

Publisher

© International Press

Version

AM (Accepted Manuscript)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Publication date

2014-07-22

Notes

This paper was accepted for publication in the Journal of Differential Geometry. The definitive published version can be found at: http://projecteuclid.org/euclid.jdg/1406033974

ISSN

0022-040X

eISSN

1945-743X

Language

en

Exports

Logo branding

Keyword(s)

Exports